# SDR USAA050598

- Difficulty date: April 25, 2005
- Submitted: June 2, 2005
- Operation: Air carrier
- Aircraft: N439US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24781
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Debonded
- Location: Fuselage
- Part time: 39,931 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CLT - FOUND WEB DISBONDED 1 INCH BY 1 INCH, STATION 14912.  DEFECTIVE  PART REPLACED WITH IDENTICAL PART IAW 51-40-02.  (M)
